# SDR ASAA2018052924847

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 18,437 hours, 6,082 cycles
- System (JASC): 7100 · Powerplant System
- Part: Link Assy
- Part number: 332A23415
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENG INLET INSP FOUND WORN DUCT ATTACH LINK, 2ND LINK ABOVE THE HIGH STAGE VALVE. GROUNDED - YES. REF AMM TASK 71-00-02 P/P BUILDUP FIGURE 16-1 ITEM 45, FOR REMOVAL AND REPLACEMENT OF NR 2 ENG WORN DUCT ATTACH LINK.
